# SDR ABXA010659

- Difficulty date: January 4, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 71,662 hours, 24,938 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Cap
- Condition: Loose
- Location: Nr 1 Csd
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LOSS ALL ENGINE OIL QUANTITY FROM NR 1 ENGINE OIL SYSTEM INFLIGHT.  PRECAUTIONARY SHUTDOWN, CSD DISCONNECTED.  ENGINE MAINTAINED OIL PRESSURE GREATER THAN 5 PSI AFTER SHUTDOWN.  FOUND CSD INPUT SPLINE OVER FILL STANDPIPE CAP LOOSE. SECURED CAP AND PERFORMED ENGINE INSPECTION PER P&W MM 72-00.  NO DEFECTS NOTED.  RECONNECTED CSD.  ENGINE RUN GOOD.
